Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Notes and errata: ``A definition of abstract groups'' [Trans. Amer. Math. Soc. 3 (1902), no. 4, 485-492; 1500616]


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 5 (1904), 549
MSC: Primary 20A05
DOI: https://doi.org/10.1090/S0002-9947-1904-1500460-3
Original Article: Trans. Amer. Math. Soc. 3 (1902), 485-492.
MathSciNet review: 1500460
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05

Retrieve articles in all journals with MSC: 20A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500460-3
Article copyright: © Copyright 1904 American Mathematical Society